# SDR AALA202101049030

- Difficulty date: December 27, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 15,991 hours, 7,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LEFT SILL AT FR 68 AND STR 23L IN AFT GALLEY AREA, MEASURING L=0.542 INCH, W=0.488 INCH, D=0.010 INCH.  PERFORMED PERMANENT REPAIR ON LOWER SILL, IAW A319 SRM 51-41-14-300-001 & DWG D53480505.
